Discontinous Solutions of a Nonlinear Hyperbolic Equation with Unilateral Constraints.

Claudio Citrini

Manuscripta mathematica (1979)

  • Volume: 29, page 323-352
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Citrini, Claudio. "Discontinous Solutions of a Nonlinear Hyperbolic Equation with Unilateral Constraints.." Manuscripta mathematica 29 (1979): 323-352. <http://eudml.org/doc/154667>.

@article{Citrini1979,
author = {Citrini, Claudio},
journal = {Manuscripta mathematica},
keywords = {vibrating string equation; unilateral conditions; existence and uniqueness results; supersolution; subsolution; continuous dependence; constraints; contraction theorem},
pages = {323-352},
title = {Discontinous Solutions of a Nonlinear Hyperbolic Equation with Unilateral Constraints.},
url = {http://eudml.org/doc/154667},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Citrini, Claudio
TI - Discontinous Solutions of a Nonlinear Hyperbolic Equation with Unilateral Constraints.
JO - Manuscripta mathematica
PY - 1979
VL - 29
SP - 323
EP - 352
KW - vibrating string equation; unilateral conditions; existence and uniqueness results; supersolution; subsolution; continuous dependence; constraints; contraction theorem
UR - http://eudml.org/doc/154667
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.